# SDR FDEA201404050662

- Difficulty date: April 5, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 8 TE LOWER SURFACE CHAFED ADJACENT TO INBD SLAT TRACK.  REPAIRED IAW SRM 51-70-10 PAR 20. MAJOR REPAIR.
